# SDR 04FDEA02292

- Difficulty date: July 29, 2004
- Submitted: July 29, 2004
- Operation: Air carrier
- Aircraft: N607FE
- Make and model: Doug MD-11
- Aircraft serial: 48547
- Aircraft time: 41,928 hours, 9,609 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Skin
- Condition: Delaminated
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND ELEVATOR LOWER SURFACE AT STA XE 356 TO XE 370 FOUND WITH DELAMINATION APPROXIMATELY 14 INCHES IN DIAMETER. REMOVED AND REPLACED AS PER MM 27-30-30. ELEVATOR OPERATIONAL CHECK CARRIED OUT AS PER MM 27-30-00, FOUND SATISFACTORY.
